# SDR 2DYA20210823000

- Difficulty date: August 21, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N700KW
- Make and model: Boeing 767336
- Aircraft serial: 25443
- Aircraft time: 70,561 hours, 30,322 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND FOUND 1 BLOCKER DOOR DAMAGE LEFT ENGINE TRUST REVERSERS. REV INSPECTION AND ENGINEERING CONFIRMATION OF CONTINUED SERVICE. CONFIGURATION DEVIATION LISTING APPLIED AND NEW PARTS AND HARDWARE ORDERED.
